On the Group of Norm 1 Elements in a Division Algebra.
Mathematische Annalen, Tome 279 (1987) no. 3, pp. 457-484
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
global field, valuations, completion, finite dimensional central division algebra, reduced norm, non-central normal subgroups, fundamental system of neighbourhoods, subgroup of finite index, -adically closed subgroup
@article{MAN_1987__279_3_164335,
author = {M.S. Raghunathan},
title = {On the {Group} of {Norm} 1 {Elements} in a {Division} {Algebra.}},
journal = {Mathematische Annalen},
pages = {457--484},
year = {1987},
volume = {279},
number = {3},
zbl = {0639.20026},
url = {http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164335/}
}
M.S. Raghunathan. On the Group of Norm 1 Elements in a Division Algebra.. Mathematische Annalen, Tome 279 (1987) no. 3, pp. 457-484. http://geodesic.mathdoc.fr/item/MAN_1987__279_3_164335/